# SDR HNAA0700162

- Difficulty date: August 9, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL PRESS WENT TO 40 PSI IN FLT NO WARNING LIGHT.  SHUT DOWN NR 1 ENGINE.  REMOVED AND REPLACED NR 1 OIL PRESSURE TRANSMITTER.  LEAK AND OPS CHECK GOOD.
